DocServer

Separable determination of integrability and minimality of the Clarke subdifferential mapping

Borwein, Jonathan M. and Moors, Warren B. (2000) Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proceedings of the American Mathematical Society, 128 (1). pp. 215-221. ISSN 0002-9939

[img]
Preview
Postscript
Download (175Kb) | Preview
    [img]
    Preview
    PDF
    Download (198Kb) | Preview

      Abstract

      In this paper we show that the study of integrability and $D$-representability of Lipschitz functions defined on arbitrary Banach spaces reduces to the study of these properties on separable Banach spaces.

      Item Type: Article
      Additional Information: pubdom FALSE
      Uncontrolled Keywords: separable reduction, integrability, D-representability, minimal cusco
      Subjects: 49-xx Calculus of variations and optimal control; optimization > 49Jxx Existence theories
      46-xx Functional analysis > 46Nxx Miscellaneous applications of functional analysis
      58-xx Global analysis, analysis on manifolds > 58Cxx Calculus on manifolds; nonlinear operators
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 25 Nov 2003
      Last Modified: 13 Jan 2015 12:43
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/196

      Actions (login required)

      View Item